# SDR UALA2009092903063

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 32,031 hours, 12,520 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 6773F0100000
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

BLEED PROBLEMS, RTFL.  REPLACED NR 2 ENG PRSOV (400 1HA) AND BLEED PRESS REG SOLENOID (10HA).  REPLACED NR 1 ENG BLEED PRESS REG SOLENOID.  RAN ENGS TO PWR, BLEED SYS OPS CHECKS NORMAL.  ACP'D ENG POWER RUNS ON BOTH ENG'S BLEED PARAMETERS WITHIN LIMITS.  ACP'D HEALTH CHECK.
